# SDR AALA201602039001

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 40,628 hours, 26,502 cycles
- Engine time: 16,037 hours, 11,183 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: CUC13878
- Condition: Leaking
- Location: Apu
- Part time: 24,298 hours, 12,718 cycles
- Component: Apu, Honeywell, GTCP1319A
- Component part number: 38007081
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  STRONG FUEL ODOR IN COCKPIT & CABIN WHEN APU BLEED AIR SWITCH IS ON.  FOUND FUEL LEAKING FROM APU DRAIN MAST & DETERMINED THE SOURCE OF THE LEAK WAS THE APU FUEL CONTROL.  APU FUEL CONTROL WAS REPLACED & A SATISFACTORY OPERATIONAL & LEAK CHECK WAS ACCOMPLISHED IAW AMM 49-32-11-400.
